# SDR FDEA201606091898

- Difficulty date: June 9, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 68,077 hours, 18,334 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Doubler
- Part number: ARB39545
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED L/E COMPARTMENT AT STA 667 RIB DOUBLER FOUND CRACKED.  DOUBLER R & R IAW SRM 51-31-01-0G.  THE NEW RIB DOUBLER FABRICATED IAW DWG: ARB3954, REV K.  THE REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
